# SDR UPS99229439

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 6524646501
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, RT I/B AILERON CENTERING HINGE CORRODED.  CENTERING HINGE REMOVED AND REPLACED IAW 27-10-01.
